Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On pill. Protected sex. Why delayed period? Why nausea and cramps?

I have been on birth control since June. it s now October. I was never sexually active until August. we use protection and the pill . I didn t really have any side effects from the pill, but recently many things are bothering me. I have cramps , naseaus but don t throw up, I have an excessive amount of discharge sometimes brown, and am peeing more frequently. I don t get my period while on birth control, although it s lo loestrin fe and I am given four days to have it. I took a pregnancy test last week, about a week and a half after last having sex, and it immediately said negative. what do you think?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
It can be a kind of pelvic infection. You can go to doctor & get it treated.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor